The singularity attack to the multivariate signature scheme HIMQ-3

Jintai Ding Department of Mathematical Science, University of Cincinnati, USA Zheng Zhang Department of Mathematical Science, University of Cincinnati, USA Joshua Deaton Department of Mathematical Science, University of Cincinnati, USA

Differential Geometry mathscidoc:2207.10008

Advances in Mathematics of Communications, 15, (1), 65-72, 2021.2
We present a cryptanalysis of a signature scheme HIMQ-3 due to Kyung-Ah Shim et al [10], which is a submission to National Institute of Standards and Technology (NIST) standardization process of post-quantum cryptosystems in 2017. We will show that inherent to the signing process is a leakage of information of the private key. Using this information one can forge a signature.
No keywords uploaded!
[ Download ] [ 2022-07-15 11:40:47 uploaded by dingjt ] [ 55 downloads ] [ 0 comments ]
@inproceedings{jintai2021the,
  title={The singularity attack to the multivariate signature scheme HIMQ-3},
  author={Jintai Ding, Zheng Zhang, and Joshua Deaton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220715114047689978677},
  booktitle={Advances in Mathematics of Communications},
  volume={15},
  number={1},
  pages={65-72},
  year={2021},
}
Jintai Ding, Zheng Zhang, and Joshua Deaton. The singularity attack to the multivariate signature scheme HIMQ-3. 2021. Vol. 15. In Advances in Mathematics of Communications. pp.65-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220715114047689978677.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved